# SDR SWAA073081

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 5,000 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417A57042
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS END CAP MISSING.  INSTALLED END CAP PER MM.
